Goldbach sentences in abstract arithmetics Ak (A). II.
Journal für die reine und angewandte Mathematik, Tome 243 (1970), pp. 32-54
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1970__243_151024,
author = {H.A. Pogorzelski},
title = {Goldbach sentences in abstract arithmetics {Ak} {(A).} {II.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {32--54},
year = {1970},
volume = {243},
zbl = {0202.01201},
url = {http://geodesic.mathdoc.fr/item/JRAM_1970__243_151024/}
}
H.A. Pogorzelski. Goldbach sentences in abstract arithmetics Ak (A). II.. Journal für die reine und angewandte Mathematik, Tome 243 (1970), pp. 32-54. http://geodesic.mathdoc.fr/item/JRAM_1970__243_151024/